MathSciNet Relay Station
MathSciNet bibliographic data
MR2535836 (2010h:60236) 60J80 (60K35 92D15)
Liggett, Thomas M.; Schinazi, Rinaldo B. A stochastic model for phylogenetic trees. J. Appl. Probab. 46 (2009), no. 2, 601–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement